# SDR SWAA2022080835308

- Difficulty date: July 26, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 33,013 hours, 15,031 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR BARRIER IS CRACKED BS 663 WL 156 RBL 28 / [01] IDENTIFIED RIGHT HAND 663 VAPOR BARRIER IAW SRM 57-10-10-0I-2 TABLE 2 ITEM [4]. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARAGRAPH 4.D.(1) DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARAGRAPH 1.C. REMOVED AN APPROX. 18' LENGTH OF CRACK DAMAGE CENTRALLY LOCATED APPROXIMATELY 25' FROM THE INBOARD EDGE AND 9' FROM THE UPPER EDGE AND PREPPED AREA FOR REPAIR WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.A-C;[02] ALSO REMOVED AN APPROX. .25' DIAMETER AREA OF DAMAGE LOCATED 32.75' FROM THE INBOARD EDGE AND .35' FROM THE UPPER EDGE AND PREPPED AREA FOR REPAIR WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.A-C;[03] VALIDATED APPLICABILITY OF SRM 51-70-04-2R-10.;[04] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1; 2 AND 3. OKAY TO PROCEED PER SRM 51-70-04-2R-10.;[05] FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 H2 LOT NUMBER 1493221-1 IAW SRM 51-70-04-2R-10 PARAGRAPH 4.D OK TO INSTALL REPAIR PLIES;
